An improved approximation to the precision of fixed effects from restricted maximum likelihood

Kenward, MG; Roger, JH; (2009) An improved approximation to the precision of fixed effects from restricted maximum likelihood. Computational statistics & data analysis, 53 (7). pp. 2583-2595. ISSN 0167-9473 DOI: https://doi.org/10.1016/j.csda.2008.12.013

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.csda.2008.12.013

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar